On equivariant harmonic maps defined on a Lorentz manifold
Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 511-518.

In this paper, we prove by using the minimax principle that there exist infinitely many G-equivariant harmonic maps from a specific Lorentz manifold to a compact Riemannian manifold.

Nous démontrons à l’aide du principe du minimax qu’il existe une infinité d’applications harmoniques, G-équivariantes, définies sur une variété lorentzienne donnée et à valeurs dans une riemannienne compacte.

@article{AIF_1991__41_2_511_0,
     author = {Ma Li},
     title = {On equivariant harmonic maps defined on a {Lorentz} manifold},
     journal = {Annales de l'Institut Fourier},
     pages = {511--518},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {2},
     year = {1991},
     doi = {10.5802/aif.1263},
     mrnumber = {92m:58026},
     zbl = {0754.53046},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1263/}
}
TY  - JOUR
AU  - Ma Li
TI  - On equivariant harmonic maps defined on a Lorentz manifold
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 511
EP  - 518
VL  - 41
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1263/
DO  - 10.5802/aif.1263
LA  - en
ID  - AIF_1991__41_2_511_0
ER  - 
%0 Journal Article
%A Ma Li
%T On equivariant harmonic maps defined on a Lorentz manifold
%J Annales de l'Institut Fourier
%D 1991
%P 511-518
%V 41
%N 2
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1263/
%R 10.5802/aif.1263
%G en
%F AIF_1991__41_2_511_0
Ma Li. On equivariant harmonic maps defined on a Lorentz manifold. Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 511-518. doi : 10.5802/aif.1263. http://archive.numdam.org/articles/10.5802/aif.1263/

[E] J. Eells Jr, Proc 1981 Shanghai-Hefei Symps. Diff. Geom. Diff. Eq., Sci. Press, Beijing, (1984), 55-73.

[EL] J. Eells Jr and L. Lemaire, Another Report on Harmonic Maps, Bull. London Math. Soc., 20 (1988), 385-524. | MR | Zbl

[G] Gu Chao-Hao, On the Two-dimensional Minkowski space, Comm. Pure and Appl. Math., 33 (1980), 727-738. | Zbl

[M] J. Milnor, Morse Theory, Princeton, 1963. | Zbl

[P1] R. S. Palais, Lusternik-Schnirelmann theory on Banach Manifold, Topology, 5 (1966), 115-132. | MR | Zbl

[P2] R. S. Palais, The Principle of Symmetric Criticality, Comm. Math. Phys., 69 (1979), 19-30. | MR | Zbl

[V-PS] M. Vigue-Poirrier, D. Sullivan, The Homology Theory of the Closed Geodesic Problem, J. Diff. Geom., 11 (1976), 633-644. | MR | Zbl

Cited by Sources: